Satur Oksana

Satur Oksana



Publications

    2026
    Satur O.R., Mean-field dynamics of attractive resource interaction: From uniform to aggregated states, Math. Comput. Simul. 248 (2026), 213–238, arXiv:2602.17852.

    Koshmanenko V., Satur O. On the Problem of Minimization of Losses in a Model of Dynamical System of Conflict on a Territory with Three Regions, Ukr. Math. J. 78 (2026)

    2025
    Koshmanenko V., Satur O., Point Spectrum in the Equilibrium States of Dynamical Conflict Systems and its Role in the Models of Beliefs Formation, Ukr. Math. J. 77 (2025), 491–513.

    Satur O., Dynamics of Conflict Interaction in Terms of Minimal Players, In: Timokha, A. (eds) Analytical and Approximate Methods for Complex Dynamical Systems, Springer, Cham. (2025), 63-74.

    Satur O. R., Nonlinear properties of trajectories in models of dynamical conflict systems, Proc. Inst. Math. NAS Ukraine 21 (2025), 1, 191–204.

    2023
    Satur O. R., Dependence of the Behaviors of Trajectories of Dynamic Conflict Systems on the Interaction Vector, J. Math. Sci. 274 (2023), 76–93.

    Satur O., Convergence to equilibrium attractor in models of dynamic conflict systems with attractive interaction, Reports of the National Academy of Sciences of Ukraine (2023), 3, 3–8.

    2021
    Satur O. R., Limit states of multicomponent discrete dynamical systems, J. Math. Sci. 256 (2021), 648–662.

    2020
    Satur O. R., Kharchenko N. V., The model of dynamical system for the attainment of consensus, Ukrainian Mathematical Journal 71 (2020), № 9, 1456–1469.

    Koshmanenko V. D., Satur O. R., Sure event problem in multicomponent dynamical systems with attractive interaction, Journal of Mathematical Sciences 249 (2020), № 4, 629–646.

    2019
    Koshmanenko V., Satur O., Voloshyna V., Point spectrum in conflict dynamical systems with fractal partition, Methods of Functional Analysis and Topology 25 (2019), № 4, 324–338.

    2017
    Satur O. R., Dynamical conflict system with attraction for three interacting parties, Scientific Notes of NaUKMA. Physico-Mathematical Sciences 201 (2017), 34–37.

    Satur O. R., Limit states of discrete dynamical systems with attractive interaction, Proc. Inst. Math. NAS Ukraine 14 (2017), № 2, 122–132.
    Copyright © 2007 Institute of Mathematics